# SDR FDEA202306271118

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,875 hours, 28,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 251N42057
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T.E. FLAP DISAGREE EICAS MESSAGE CAME ON DURING  AFTER LANDING CHECKLIST.  INFO 27JUN23 23:07   MEM R FOLLOW FIM PROCEDURE 27-51 FAULT TREE 805, ACTUALLY  GOT " FLAP DISAGREE " IN FAULT HISTORY WITH MAINT  MESSAGE # 305. FIM 27-51-00/101 FIG 105 TO BE  OBSERVED.  REMOVED #7 FLAP TEE GEAR BOX PER AMM : 27-51-18-  4. PART REMOVED STORED IN LEAD OFFICE.  INSTALLATION OF #7 FLAP TEE GEARBOX PERFORMED IAW AMM REFERENCED ABOVE.   OPS TEST SATIS PERFORMED PER SAME AMM. POSITION TRANSMITTER TEST PERFORMED SATIS IAW AMM REFERENCED ABOVE. NOTE FLAP DISAGREE MESSAGE.
